Please use this identifier to cite or link to this item:
https://hdl.handle.net/11147/5069
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Aslan, İsmail | - |
dc.date.accessioned | 2017-03-16T06:38:43Z | - |
dc.date.available | 2017-03-16T06:38:43Z | - |
dc.date.issued | 2011-05 | - |
dc.identifier.citation | Aslan, İ. (2011). Constructing rational and multi-wave solutions to higher order NEEs via the Exp-function method. Mathematical Methods in the Applied Sciences, 34(8), 990-995. doi:10.1002/mma.1417 | en_US |
dc.identifier.issn | 0170-4214 | - |
dc.identifier.uri | https://doi.org/10.1002/mma.1417 | - |
dc.identifier.uri | http://hdl.handle.net/11147/5069 | - |
dc.description.abstract | In this paper, we present an application of some known generalizations of the Exp-function method to the fifth-order Burgers and to the seventh-order Korteweg de Vries equations for the first time. The two examples show that the Exp-function method can be an effective alternative tool for explicitly constructing rational and multi-wave solutions with arbitrary parameters to higher order nonlinear evolution equations. Being straightforward and concise, as pointed out previously, this procedure does not require the bilinear representation of the equation considered. | en_US |
dc.language.iso | en | en_US |
dc.publisher | John Wiley and Sons Inc. | en_US |
dc.relation.ispartof | Mathematical Methods in the Applied Sciences | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Exp-function method | en_US |
dc.subject | Rational functions | en_US |
dc.subject | Burgers equation | en_US |
dc.subject | Multi-wave solution | en_US |
dc.subject | Korteweg-de Vries equations | en_US |
dc.title | Constructing Rational and Multi-Wave Solutions To Higher Order Nees Via the Exp-Function Method | en_US |
dc.type | Article | en_US |
dc.authorid | TR59752 | - |
dc.institutionauthor | Aslan, İsmail | - |
dc.department | İzmir Institute of Technology. Mathematics | en_US |
dc.identifier.volume | 34 | en_US |
dc.identifier.issue | 8 | en_US |
dc.identifier.startpage | 990 | en_US |
dc.identifier.endpage | 995 | en_US |
dc.identifier.wos | WOS:000290456700010 | - |
dc.identifier.scopus | 2-s2.0-79955830291 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.doi | 10.1002/mma.1417 | - |
dc.relation.doi | 10.1002/mma.1417 | en_US |
dc.coverage.doi | 10.1002/mma.1417 | - |
dc.identifier.wosquality | Q1 | - |
dc.identifier.scopusquality | Q1 | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.languageiso639-1 | en | - |
item.openairetype | Article | - |
item.grantfulltext | open | - |
item.fulltext | With Fulltext | - |
item.cerifentitytype | Publications | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
Appears in Collections: | Mathematics / Matematik Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
SCOPUSTM
Citations
15
checked on Mar 28, 2025
WEB OF SCIENCETM
Citations
16
checked on Mar 29, 2025
Page view(s)
1,092
checked on Mar 31, 2025
Download(s)
1,030
checked on Mar 31, 2025
Google ScholarTM
Check
Altmetric
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.